... dose seeming to fluxuate in it's potency and strength - sometimes my methadone even tastes like water ,not bitter AT ALL ... and i get all the traditional withdrawal symptoms (insomnia,hot/cold flashes,sneezing, etc.) . I know this is not totally impossible - because about 12-15 years ago - one of the dispensing nurses at my clinic was caught THREE times stealing peoples methadone before she was fired , and then NO criminal charges were filed against her (unbelievable). yet whenever I mention to my counsler or nurse at my clinic - I get the bullshit answer : Oh, you may have the flu , etc. - or they turn it around and ask if I'm using any other drugs(which I'm Not).. would appreciate any feedback on this question
Sounds kinda fishy to me. Keep in mind that methadone is a long acting med, which means you wouldn't feel any withdrawals for a couple days after the last "real" dose, but if it doesn't taste right then I would be suspicious. The dose should not fluctuate. If you had the flu or other illness the symptoms would not go away with the next dose, but you would be sick for a week or so. If it continues to happen I would ask to speak to a supervisor. Really going to be hard to prove, so pick your battles carefully.
That is fishy..yeah that stuff happenda lot in my old town but also, i know some things change how the methadone works in your body, like if you go and take your dose on an empty stomache, some people feel it more, and if you eat and then go, they didnt feel it much. little stuff like that... but i would still keep an eye out because that is real strange and id be pissed lol
I too had the same problem when I was on methadone.I was on 100mgs. a day for 10yrs.The first 4yrs were okay but when I switched to a clinic closer to home my nightmare began.I'd have days where I could barely keep my eyes open then I'd have days where I'd have withdrawals so damn bad I'd have to take my next days dose to feel "normal" again. Thats one of the reasons I quit all together because I felt like I was paying my clinic a lot of money just to feel like shit.If I were you I'd contact SAMSHA I dont have the number but Im sure you can google it. Let them know whats going on and they should be able to help you. Listen dont give up and remember us addicts have rights too! Good luck and hang in there I know its discouraging when the people we look to for help screw us around but as with everything else methadone is a money maker and some of these "clinics" are in it just for the money. Think about this, methadone cost only one dollar per dose, so why do people pay 75 a week to these clinics?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jul 2009 • 16 answers
Posted 28 Aug 2009 • 1 answer
Posted 13 Mar 2012 • 4 answers
Posted 23 Feb 2014 • 2 answers
Posted 6 Dec 2014 • 2 answers